Alert archive / Texas / Gale Warnings in 2018

Gale Warning 9, NWS Corpus Christi, TX

December 19, 2018

NWS Corpus Christi, TX issued this gale warning at Dec 19, 2018, 4:07 PM CST. It took effect at Dec 20, 2018, 9:00 AM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 19, 2018, 4:07 PM CST (22:07 UTC)
In effect from
Dec 20, 2018, 9:00 AM CST
Expired
Dec 21, 2018, 12:00 AM CST
In force
15 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

986 
WHUS74 KCRP 192207
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
407 PM CST Wed Dec 19 2018

...SMALL CRAFT ADVISORY FOR GULF WATERS LATE TONIGHT THROUGH
THURSDAY MORNING...
...GALE CONDITIONS EXPECTED THURSDAY FOR THE GULF WATERS...

.Dangerous marine conditions will are expected on Thursday. A
Pacific cold front will move through the coastal waters late 
tonight, and winds will strengthen in wake of the front through 
the day on Thursday. Strong to very strong winds are expected, 
with frequent gusts in excess of gale force over the nearshore and
offshore coastal waters Thursday afternoon into late Thursday 
evening. Higher seas will develop in response to the offshore 
flow. These strong winds and elevated seas will gradually weaken 
and diminish through the day on Friday.

GMZ250-255-270-275-200615-
/O.NEW.KCRP.SC.Y.0080.181220T1100Z-181220T1800Z/
/O.UPG.KCRP.GL.A.0006.181220T1800Z-181221T0600Z/
/O.NEW.KCRP.GL.W.0009.181220T1800Z-181221T0600Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
407 PM CST Wed Dec 19 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO NOON CST
THURSDAY...
...GALE WARNING IN EFFECT FROM NOON THURSDAY TO LATE THURSDAY 
NIGHT...

The National Weather Service in Corpus Christi has issued a Gale
Warning, which is in effect from noon Thursday to late Thursday 
night. A Small Craft Advisory has also been issued. This Small 
Craft Advisory is in effect from 5 AM to noon CST Thursday.

* WINDS...Northwest 25 to 30 knots with frequent gusts of 40 to 
  45 knots. 

* WAVES/SEAS...Building to 4 to 6 feet with occasional seas up to
  8 feet nearshore...building to 8 to 10 feet with occasional seas
  up to 13 offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
and/or seas of 7 feet or greater are expected to produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions. Mariners should pay close
attention to the marine forecast...and consider wind and sea
conditions in planning. 

&&

$$

GMZ230-235-200615-
/O.NEW.KCRP.SC.Y.0080.181220T1100Z-181221T0300Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
407 PM CST Wed Dec 19 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 9 PM CST
THURSDAY...

The National Weather Service in Corpus Christi has issued a Small
Craft Advisory, which is in effect from 5 AM to 9 PM CST
Thursday. 

* WINDS...Northwest wind 20 to 25 knots. 

* WAVES/SEAS...Choppy to rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
and/or seas of 7 feet or greater are expected to produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions. Mariners should pay close
attention to the marine forecast...and consider wind and sea
conditions in planning. 

&&

$$

CB
6 follow-up statements
224 
WHUS74 KCRP 200511
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1111 PM CST Wed Dec 19 2018

...SMALL CRAFT ADVISORY FOR GULF WATERS LATE TONIGHT THROUGH
THURSDAY MORNING... 
...GALE CONDITIONS EXPECTED THURSDAY FOR THE GULF WATERS...

.Dangerous marine conditions are expected on Thursday. A Pacific 
cold front will move through the coastal waters late tonight, and 
winds will strengthen in the wake of the front through the day on
Thursday. Strong to very strong winds are expected, with frequent
gusts in excess of gale force over the nearshore and offshore 
coastal waters Thursday afternoon into late Thursday evening. 
Higher seas will develop in response to the offshore flow. These 
strong winds and elevated seas will gradually weaken and diminish 
through the day on Friday.

GMZ250-255-270-275-201315-
/O.CON.KCRP.SC.Y.0080.181220T1100Z-181220T1800Z/
/O.CON.KCRP.GL.W.0009.181220T1800Z-181221T0600Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1111 PM CST Wed Dec 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO NOON CST
THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO MIDNIGHT
CST THURSDAY NIGHT...

* WINDS...Northwest 25 to 30 knots with frequent gusts of 40 to 
  45 knots. 

* WAVES/SEAS...Building to 4 to 6 feet with occasional seas up 
  to 8 feet nearshore...building to 8 to 10 feet with occasional 
  seas up to 13 offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
and/or seas of 7 feet or greater are expected to produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions. Mariners should pay close
attention to the marine forecast...and consider wind and sea
conditions in planning.

&&

$$

GMZ230-235-201315-
/O.CON.KCRP.SC.Y.0080.181220T1100Z-181221T0300Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
1111 PM CST Wed Dec 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 PM CST
THURSDAY...

* WINDS...Northwest wind 20 to 25 knots.

* WAVES/SEAS...Choppy to rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
and/or seas of 7 feet or greater are expected to produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions. Mariners should pay close
attention to the marine forecast...and consider wind and sea
conditions in planning.

&&

$$

TE
763 
WHUS74 KCRP 200953
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
353 AM CST Thu Dec 20 2018

...SMALL CRAFT ADVISORY THROUGH MID MORNING...
...GALE CONDITIONS EXPECTED MID MORNING THROUGH THIS EVENING...

.Dangerous marine conditions are expected today. Strong to very 
strong winds are expected to develop in the wake of a cold front 
today, with frequent gusts to gale force across the bays and in 
excess of gale force over the nearshore and offshore coastal 
waters through the afternoon into this evening. Higher seas will 
develop in response to the offshore flow. These strong winds and 
elevated seas will gradually weaken and diminish through the day 
on Friday.

GMZ230-235-201800-
/O.EXT.KCRP.SC.Y.0080.181220T1100Z-181220T1500Z/
/O.EXB.KCRP.GL.W.0009.181220T1500Z-181220T2200Z/
/O.NEW.KCRP.SC.Y.0081.181220T2200Z-181221T0300Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
353 AM CST Thu Dec 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
9 PM CST THIS EVENING...

The National Weather Service in Corpus Christi has issued a Gale
Warning, which is in effect from 9 AM this morning to 4 PM CST
this afternoon. A Small Craft Advisory has also been issued. This
Small Craft Advisory is in effect from 4 PM this afternoon to
9 PM CST this evening. 

* WINDS...Northwest wind around 25 knots with frequent gusts to
  gale.

* WAVES/SEAS...Rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
and/or seas of 7 feet or greater are expected to produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions. Mariners should pay close
attention to the marine forecast...and consider wind and sea
conditions in planning.

&&

$$

GMZ250-255-270-275-201800-
/O.EXT.KCRP.SC.Y.0080.181220T1100Z-181220T1500Z/
/O.EXT.KCRP.GL.W.0009.181220T1500Z-181221T0600Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
353 AM CST Thu Dec 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT
CST TONIGHT...

* WINDS...Northwest 25 to 30 knots with frequent gusts of 35 to 
  45 knots. 

* WAVES/SEAS...Building to 4 to 6 feet with occasional seas up 
  to 8 feet nearshore...building to 8 to 10 feet with occasional 
  seas up to 13 offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
and/or seas of 7 feet or greater are expected to produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions. Mariners should pay close
attention to the marine forecast...and consider wind and sea
conditions in planning.

&&

$$

TE
015 
WHUS74 KCRP 201500
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
900 AM CST Thu Dec 20 2018

...GALE CONDITIONS EXPECTED MID MORNING THROUGH THIS EVENING...

.Dangerous marine conditions are expected today. Strong to very
strong winds are expected to develop in the wake of a cold front
today, with frequent gusts to gale force across the bays and in
excess of gale force over the nearshore and offshore coastal
waters through the afternoon into this evening. Higher seas will
develop in response to the offshore flow. These strong winds and
elevated seas will gradually weaken and diminish through the day
on Friday.

GMZ230-235-202300-
/O.EXP.KCRP.SC.Y.0080.000000T0000Z-181220T1500Z/
/O.CON.KCRP.GL.W.0009.000000T0000Z-181220T2200Z/
/O.CON.KCRP.SC.Y.0081.181220T2200Z-181221T0300Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
900 AM CST Thu Dec 20 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 9 PM CST THIS EVENING...

* WINDS...Northwest wind around 25 knots with frequent gusts to 
  gale. 

* WAVES/SEAS...Rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
and/or seas of 7 feet or greater are expected to produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions. Mariners should pay close
attention to the marine forecast...and consider wind and sea
conditions in planning. 

&&

$$

GMZ250-255-270-275-202300-
/O.EXP.KCRP.SC.Y.0080.000000T0000Z-181220T1500Z/
/O.CON.KCRP.GL.W.0009.000000T0000Z-181221T0600Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
900 AM CST Thu Dec 20 2018

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS...Northwest 25 to 30 knots with frequent gusts of 35 to 
  45 knots. 

* WAVES/SEAS...Building to 4 to 6 feet with occasional seas up 
  to 8 feet nearshore...building to 8 to 10 feet with occasional 
  seas up to 13 offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
083 
WHUS74 KCRP 202215
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
415 PM CST Thu Dec 20 2018

...GALE CONDITIONS EXPECTED THROUGH THIS EVENING ACROSS THE GULF
WATERS...

.Dangerous marine conditions are expected to continue through the
evening across the gulf waters. Strong to very strong winds with
gusts in excess of gale force over the nearshore and offshore 
coastal waters will continue through the afternoon this evening. 
Higher seas will develop in response to the offshore flow. These 
strong winds and elevated seas will gradually weaken and diminish 
through the day on Friday.

GMZ230-235-210300-
/O.EXP.KCRP.GL.W.0009.000000T0000Z-181220T2200Z/
/O.CON.KCRP.SC.Y.0081.000000T0000Z-181221T0300Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
415 PM CST Thu Dec 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING FOR THE BAYS AND WATERWAYS...

* WINDS...Northwest wind 20 to 25 knots.
 
* WAVES/SEAS...Choppy to occasionally rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
and/or seas of 7 feet or greater are expected to produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions. Mariners should pay close
attention to the marine forecast...and consider wind and sea
conditions in planning. 

&&

$$

GMZ250-255-270-275-210600-
/O.CON.KCRP.GL.W.0009.000000T0000Z-181221T0600Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
415 PM CST Thu Dec 20 2018

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS...Northwest 25 to 30 knots with frequent gusts of 35 to 
  45 knots. 

* WAVES/SEAS...Building to 4 to 6 feet with occasional seas up 
  to 8 feet nearshore...building to 8 to 10 feet with occasional 
  seas up to 13 offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
792 
WHUS74 KCRP 210221
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
821 PM CST Thu Dec 20 2018

...GALE CONDITIONS EXPECTED THROUGH THIS EVENING ACROSS THE
OFFSHORE GULF WATERS...

.Dangerous marine conditions are expected to continue through the
evening across the gulf waters. Strong to very strong winds with 
gusts in excess of gale force over the offshore coastal waters 
will continue through the evening. Strong winds will also persist 
across the nearshore waters through this evening. These strong 
winds and elevated seas will gradually weaken and diminish 
overnight and through the day on Friday. 

GMZ250-255-210600-
/O.CAN.KCRP.GL.W.0009.000000T0000Z-181221T0600Z/
/O.NEW.KCRP.SC.Y.0082.181221T0221Z-181221T0600Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
821 PM CST Thu Dec 20 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...GALE WARNING IS CANCELLED...

The National Weather Service in Corpus Christi has issued a Small
Craft Advisory, which is in effect until midnight CST tonight.
The Gale Warning has been cancelled. 

* WINDS...Northwest 20 to 25 knots.

* WAVES/SEAS...4 to 6 feet with occasional seas up to 8 feet
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
and/or seas of 7 feet or greater are expected to produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions. Mariners should pay close
attention to the marine forecast...and consider wind and sea
conditions in planning. 

&&

$$

GMZ230-235-210330-
/O.CAN.KCRP.SC.Y.0081.000000T0000Z-181221T0300Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
821 PM CST Thu Dec 20 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Corpus Christi has cancelled the
Small Craft Advisory. 

Winds have diminished over the bays and waterways this evening,
and the Small Craft Advisory has been cancelled. A moderate
northwest flow will persist overnight. 

$$

GMZ270-275-210600-
/O.CON.KCRP.GL.W.0009.000000T0000Z-181221T0600Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
821 PM CST Thu Dec 20 2018

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS...Northwest 25 to 30 knots with frequent gusts of 35 to 
  45 knots. 

* WAVES/SEAS...Seas 6 to 9 feet with occasional seas up to 12 
  offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LB
656 
WHUS74 KCRP 210433
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1033 PM CST Thu Dec 20 2018

...HAZARDOUS MARINE CONDITIONS PERSIST OVERNIGHT INTO FRIDAY
MORNING...

.Strong to very strong northwest winds will very gradually
continue diminishing across the gulf waters overnight into Friday
morning. A Small Craft Advisory remains in effect for the
nearshore coastal waters through Friday morning. A Gale Warning
will continue across the offshore coastal waters through midnight
CST, with Small Craft Advisories continuing thereafter through
Friday morning. Winds and seas will gradually weaken through the
day on Friday, with southerly flow returning by Friday evening.

GMZ270-275-211245-
/O.CON.KCRP.GL.W.0009.000000T0000Z-181221T0600Z/
/O.EXB.KCRP.SC.Y.0082.181221T0600Z-181221T1800Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1033 PM CST Thu Dec 20 2018

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST FRIDAY...

The National Weather Service in Corpus Christi has issued a Small
Craft Advisory, which is in effect until noon CST Friday. 

* WINDS...Northwest wind 25 to 30 knots with frequent gusts to 40
  knots becoming 20 to 25 knots.

* WAVES/SEAS...Seas 8 to 10 feet with occasional seas up to 13
  feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
and/or seas of 7 feet or greater are expected to produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions. Mariners should pay close
attention to the marine forecast...and consider wind and sea
conditions in planning.

&&

$$

GMZ250-255-211245-
/O.EXT.KCRP.SC.Y.0082.000000T0000Z-181221T1800Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
1033 PM CST Thu Dec 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST FRIDAY...

* WINDS...Northwest 20 to 25 knots.

* WAVES/SEAS...4 to 6 feet with occasional seas up to 8 feet 
  nearshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
and/or seas of 7 feet or greater are expected to produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions. Mariners should pay close
attention to the marine forecast...and consider wind and sea
conditions in planning.

&&

$$

LB

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Dec 19, 12:25 PM CST, 3 hours 42 minutes earlier.

Area forecast discussion, Dec 19, 12:25 PM CST, 3 hours 42 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
1225 PM CST Wed Dec 19 2018

.DISCUSSION...

Updated for the 18Z Aviation Discussion.

&&

.AVIATION...

VFR conditions developing for all the South Texas TAF sites with
W-ly wind bringing in drier air. With the drier conditions, not
expecting BR/FG development tonight, but a few high clouds may be
possible. A frontal boundary will be moving into the region late
tonight with winds becoming more NW-ly strengthening to between
15-20 knots. Much stronger wind will develop mid morning as the
pressure gradient tightens with gusts of 30-35 knots possible
around 16Z and beyond, especially for the eastern sites from CRP-
ALI-VCT.

&&

.PREVIOUS DISCUSSION... /Issued 758 AM CST Wed Dec 19 2018/

DISCUSSION...

Expanded in time and area of the Dense Fog Advisory across South
Texas. Light winds and nearly 100 percent RH for most of South
Texas will keep the dense fog across the region for the next
couple of hours before temps begin to warmer and drier air begins
to mix down to the surface.

In addition, issued a Marine Dense Fog Advisory for the bays and
nearshore waters through mid morning as well. Observations along
the bays and islands have dropped significantly and cameras
showing the fog extending across the nearshore waters. Expecting
improvements to occur mid to late morning.

PREVIOUS DISCUSSION... /Issued 514 AM CST Wed Dec 19 2018/

DISCUSSION...

See aviation discussion below for the 12Z TAFs.

AVIATION...

Areas of dense fog/LIFR currently across portions of S TX, will
lift by mid morning. A few showers are also possible this morning
mainly eastern areas. VFR conditions are then expected through
the remainder of the TAF period. Light and variable winds will
become generally northwest and increase slightly this afternoon as
a cold front moves through the area. Winds will fluctuate between
5KT and 12KT this afternoon through late tonight/early Thu
morning.

PREVIOUS DISCUSSION... /Issued 407 AM CST Wed Dec 19 2018/

SHORT TERM (Today through Thursday)...

Areas of dense fog this morning will lift through mid morning. Areas
along the coast and along the Rio Grande, have visibilities that are
fluctuating between 1/4 and 2 to 3 miles, therefore went with a
Special Weather Statement for those areas and went with a Dense Fog
Advisory for inland areas east of the Rio Grande where dense fog is
more persistent.

An upper level low pressure system currently moving east across
north and central TX, will continue moving east today, pushing a
cold front through S TX this afternoon. Winds are expected to shift
to the northwest and increase to weak to moderate levels this
afternoon. The northwest subsident wind will counter any cold air
advection with highs expected to be higher than yesterday. With high
pressure continuing to build into the area and increasing CAA
tonight and Thu, temps will be a tad cooler. Winds are expected to
become breezy to windy Thu, but should remain below Wind Advisory
levels across S TX. Much stronger winds will be over the marine
areas.

As for precip, isolated showers will be possible this morning across
the northeastern CWA and over the waters due to slightly deeper
moisture combined with the approaching upper system. As the front
pushes across the area with drier conditions filtering into S TX,
rain chances will end from west to northeast and skies are expected
to clear by Thu.

LONG TERM (Thursday night through Tuesday)...

Expect strong offshore flow Thursday night as the associated strong
upper disturbance moves across the NRN Gulf of Mexico/SERN CONUS.
Wind will decrease significantly by late Friday as the surface
anticyclone enters the region. Below normal PWAT values Thursday
night through Saturday. Cool Friday night and Saturday night with
lows in the 40s. Significant airmass modification to commence
Sunday. Anticipate that increasing moisture (GFS deterministic) and
upper dynamics (ECMWF/GFS/GFS ensemble mean) will result in an
increasing chance for shower activity Monday/Tuesday over the ERN
CWA/MSA.

FIRE WEATHER...

Fire weather conditions are expected to be elevated across mainly
eastern portions of S TX Thu afternoon due to drier conditions and
stronger winds. A few locations may briefly become critical, but
should not last more than a couple of hours.

MARINE...

Weak to moderate offshore flow is expected today as a cold front
moves across the region. High pressure will build across the area
with northwest winds becoming strong with advisory conditions
possible overnight. Winds are expected to become very strong with
frequent gusts to gale force on Thu, therefore will maintain the
Gale Watch for Thu afternoon/evening.

Anticipate that a coastal trough will trigger isolated showers
Sunday. Increasing moisture and upper level forcing will
contribute to isolated/scattered Monday/Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    77  51  71  43  67  /  10  10   0   0   0
Victoria          73  50  66  41  65  /  20  10   0   0   0
Laredo            76  49  70  42  70  /  10   0   0   0   0
Alice             77  49  72  42  68  /  10  10   0   0   0
Rockport          73  52  70  46  64  /  10  10   0   0   0
Cotulla           73  47  68  39  68  /  10   0   0   0   0
Kingsville        78  50  73  42  69  /  10  10   0   0   0
Navy Corpus       73  55  70  49  64  /  10  10   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Gale Watch from Thursday afternoon through Thursday evening For
     the following zones: Coastal waters from Baffin Bay to Port
     Aransas out 20 NM...Coastal waters from Port Aransas to
     Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
     to Port Aransas from 20 to 60 NM...Waters from Port Aransas
     to Matagorda Ship Channel from 20 to 60 NM.

&&

CB/85...AVIATION
Hazardous weather outlook, Dec 19, 7:41 AM CST, 8 hours 26 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Corpus Christi TX
741 AM CST Wed Dec 19 2018

TXZ229>234-239>247-342>347-442-443-447-201345-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
741 AM CST Wed Dec 19 2018

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Dense Fog Advisory in effect for South Texas until 10 AM CST this
morning. Visibilities of less than 1/4 mile expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Elevated fire danger conditions may occur Thursday afternoon, mainly
over the Coastal Bend and Victoria Crossroads, based on expected
wind and relative humidity values.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-201345-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
741 AM CST Wed Dec 19 2018

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Marine Dense Fog Advisory in effect for the bays and nearshore
waters through 10 AM today. Visibilities of less than 1 nautical
mile expected.

Small Craft Advisory conditions expected late tonight across the
offshore waters.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Strong wind and high seas are expected Thursday and Friday. A Gale
Watch is in effect for Thursday afternoon and evening for the
Coastal Waters.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 11:46 PM CSTDense Fog AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more10 hr
Dec 19, 7:30 AM CSTMarine Dense Fog AdvisoryCRP3 hr
Dec 19, 4:07 PM CSTSmall Craft AdvisoryCRP17 hr
Dec 19, 4:19 PM CSTRed Flag WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more26 hr

Nearby

Gale Warnings in Texas, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.